MathSciNet Relay Station
MathSciNet bibliographic data
MR1676340 (2001b:55029) 55P91 (57R57)
Gritsch, Ursula The homotopy type of hyperbolic monopole orbit spaces. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3453–3460.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement